Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Watery semen due to excessive masturbation. How to increase the sperm count?

i am 17 years old and addicted to masturbation,probably due to wrong friends who exposed me to porn.when i started masturbating my ejaculation was more and dense but after frequent masturbation its very less dense,more watery.i resist the urge of masturbating by distracting my mind.i now understand how severe the problem is.
Plz suggest me ways to increase my sperm count
Asked On : Thu, 2 May 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
Welcome to HCM,
Firstly remove false fear of having any bad effect of masturbation in your body or health.
It has no bad effect on production of semen.
Yes due to frequent and short time duration of masturbation does effect quantity of semen as formation of semen takes some time, so at this time quantity might be less.
Keep in mind that every thing in excess always to be avoided.
Ok and bye.
Answered: Thu, 2 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor